# SDR EVCA2025020700025

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N481AE
- Make and model: Bell 407
- Aircraft serial: 23124
- Aircraft time: 9,831 hours, 11,248 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

FUEL SMELL IN CABIN. NO FAULTS WERE NOTED.
